# SDR 96ZZZX1348

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Airbus A320-231
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Transformer
- Part number: 5511172251
- Condition: Defective
- Location: Press Sys
- Component: 6331166395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TR1 TRANSFORMER EXHIBITS FRACTURE SOLDER JOINTS.  MAXIMUM SOLDER CONNECTS IS 11.  THIS CONDITION CAUSES AN INTERMITTENT FAILURE OF THE AIRCRAFT PRESSURIZATION SYSTEM.  SPECIFICALLY, THIS CONDITION WILL CAUSE ONE OR BOTH OF THE ELECTRONIC ACTUATOR BOXES WHICH DRIVE THE OUTFLOW GATE TO SHUT DOWN.
